# SDR 98UAL900353

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT 20,000 FEET AND 350 KNOTS GOT RIGHT FLAP FLUTTER.  PASSENGER SAW RIGHT HAND OUTBOARD AFT FLAP FLUTTER 4 INCHES WITH FLAPS UP.  RETURNED TO DEN.  *S/D*  ADJUSTED OUTBOARD TRAILING EDGE FLAP ECCENTRICS.  SYSTEM CHECKS OK.
